# SDR C2XA98IA082

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14819
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 156
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: S52376519216
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND FORWARD CARGO DOOR, DOOR SIDE HINGE CRACKED AT FORWARD LUG.  MAINTENANCE REMOVED AND REPLACED THE CARGO DOOR IAW ATR 42 MM JIC 52-31-00.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
